Asymptotic analysis of a two-dimensional coupled problem for compressible viscous flows

TitleAsymptotic analysis of a two-dimensional coupled problem for compressible viscous flows
Publication TypeJournal Article
AuthorsCoclici, Cristian, Jörg Heiermann, Gheorghe Morosanu, and Wolfgang L. Wendland
Journal titleDiscrete and Continuous Dynamical Systems
Year2004
Pages137 - 163
Volume10
Issue1/2
LanguageEnglish
Notes

Special issue on Partial differential equations and applications dedicated to Mark E. Vishik on the occasion of his 80th birtday.

Unit: 
Department of Mathematics and its Applications
File attachment: